eISSN: 2299-0046
ISSN: 1642-395X
Advances in Dermatology and Allergology/Postępy Dermatologii i Alergologii
Current issue Archive Manuscripts accepted About the journal Editorial board Journal's reviewers Abstracting and indexing Subscription Contact Instructions for authors
SCImago Journal & Country Rank
5/2004
vol. 21
 
Share:
Share:
more
 
 
abstract:

Pyogenic granuloma-like lesions after isotretinoin therapy – a case report

Grażyna Wolnik-Trzeciak
,
Aleksandra Dańczak-Pazdrowska
,
Marian Dmochowski
,
Monika Bowszyc-Dmochowska

PDiA 2004, XXI; 5: 260–262
Online publish date: 2004/10/28
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Pyogenic granuloma-like lesions are rare side-effects of systemic and topical isotretinoin treatment. A 18-year-old patient suffering from acne phlegmonosa, in whom pyogenic granuloma-like gelatinous tumors occurred after 3 months of Roaccutane therapy is presented.
keywords:

pyogenic granuloma, isotretinoin

Quick links
© 2020 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe